The eigenfunctions of the polyharmonic operator
Doklady Akademii Nauk, Tome 186 (1969) no. 4, pp. 781-782
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_186_4_a11,
author = {I. A. Shishmarev},
title = {The eigenfunctions of the polyharmonic operator},
journal = {Doklady Akademii Nauk},
pages = {781--782},
year = {1969},
volume = {186},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_186_4_a11/}
}
I. A. Shishmarev. The eigenfunctions of the polyharmonic operator. Doklady Akademii Nauk, Tome 186 (1969) no. 4, pp. 781-782. http://geodesic.mathdoc.fr/item/DAN_1969_186_4_a11/